# SDR SCNA99025

- Difficulty date: January 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N153SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48276
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8001070000
- Condition: Failed
- Location: Galley
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THE AFT OVEN, 2ND ONE FROM THE AFT, FAN SMOKES WHEN TURNED ON.  REMOVED AND REPLACED THE OVEN, OPERATIONALLY CHECKS GOOD.
